|ISSN 1683-3414 (Print) • ISSN 1814-0807 (Online)|
Address: Vatutina st. 53, Vladikavkaz,
A convergence criterion of a smoothing method for singular integral operators with piecewise continuous coefficients
Pilidi V. S.
Vladikavkaz Mathematical Journal 2014. Vol. 16. Issue 4.
For a complete singular integral operator with piecewise continuous coefficients on the real axis a criterion of convergence of an approximation method by a family of complete singular integral operators with the coefficients being continuous on the one-point compactification of the real axis is obtained.
Keywords: complete singular integral operator, piecewise continuous coefficients, convergence of the approximation method, uniform invertibility, local principle
Language: Russian Download the full text
For citation: Pilidi V. S. A convergence criterion† of a smoothing method† for singular integral operators with piecewise continuous coefficients // Vladikavkazskii matematicheskii zhurnal [Vladikavkaz Math. J.], vol. 16, no. 4, pp. 54-60. DOI 10.23671/VNC.2014.4.10262
← Contents of issue
|© 1999-2023 ёжный математический институт|